# SDR SWAA2014052728363

- Difficulty date: May 13, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 54,712 hours, 43,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 867+10 LOWER FWD WINDOW CORNER CUT OUT CRACKED.  REPAIRED CUT OUT IAW EA.
